Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 2, Pages 115-118
http://dx.doi.org/10.1155/S0161171201004847

The prime filter theorem of lattice implication algebras

Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, South Korea

Received 23 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using a special set x1F, we give an equivalent condition for a filter to be prime, and applying this result, we provide the prime filter theorem in lattice implication algebras